Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2013, Article ID 890281, 13 pages
http://dx.doi.org/10.1155/2013/890281
Research Article

Existence of Positive Periodic Solutions for Periodic Neutral Lotka-Volterra System with Distributed Delays and Impulses

1Department of Mathematics, National University of Defense Technology, Changsha 410073, China
2Department of Mathematics, Hengyang Normal University, Hengyang, Hunan 421008, China

Received 20 April 2013; Accepted 13 May 2013

Academic Editor: Norio Yoshida

Copyright © 2013 Zhenguo Luo and Liping Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenguo Luo and Liping Luo, “Existence of Positive Periodic Solutions for Periodic Neutral Lotka-Volterra System with Distributed Delays and Impulses,” International Journal of Differential Equations, vol. 2013, Article ID 890281, 13 pages, 2013. https://doi.org/10.1155/2013/890281.